Weakly-Einstein hermitian surfaces
Annales de l'Institut Fourier, Volume 49 (1999) no. 5, p. 1673-1692

A consequence of the Riemannian Goldberg-Sachs theorem is the fact that the Kähler form of an Einstein Hermitian surface is an eigenform of the curvature operator. Referring to this property as *-Einstein condition we obtain a complete classification of the compact locally homogeneous *-Einstein Hermitian surfaces. We also provide large families of non-homogeneous *-Einstein (but non-Einstein) Hermitian metrics on 2 ¯ 2 , 1 × 1 , and on the product surface X×Y of two curves X and Y whose genuses are greater than 1 and 0, respectively.

Le théorème de Goldberg-Sachs riemannien a pour conséquence le fait que toute surface complexe, hermitienne, d’Einstein satisfait la condition *-Einstein disant que la forme de Kähler est forme propre de l’opérateur de courbure. Dans cet article nous obtenons la classification complète des surfaces hermitiennes localement homogènes qui satisfont la condition *-Einstein précédente. Nous construisons aussi des exemples de métriques hermitiennes non homogènes qui sont *-Einstein (mais non Einstein) sur 2 ¯ 2 , 1 × 1 et sur le produit d’une courbe de genre supérieur à 0 et d’une courbe de genre supérieur à 1.

@article{AIF_1999__49_5_1673_0,
     author = {Apostolov, Vestislav and Mu\v skarov, Oleg},
     title = {Weakly-Einstein hermitian surfaces},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {49},
     number = {5},
     year = {1999},
     pages = {1673-1692},
     doi = {10.5802/aif.1734},
     zbl = {0937.53035},
     mrnumber = {2000h:53091},
     language = {en},
     url = {http://www.numdam.org/item/AIF_1999__49_5_1673_0}
}
Apostolov, Vestislav; Muškarov, Oleg. Weakly-Einstein hermitian surfaces. Annales de l'Institut Fourier, Volume 49 (1999) no. 5, pp. 1673-1692. doi : 10.5802/aif.1734. http://www.numdam.org/item/AIF_1999__49_5_1673_0/

[1] V. Apostolov, J. Davidov and O. Muškarov, Self-dual hermitian surfaces, Trans. Amer. Math. Soc., 349 (1986), 3051-3063. | Zbl 0880.53053

[2] V. Apostolov and P. Gauduchon, The Riemannian Goldberg-Sachs theorem, Int. J. Math., 8 (1997) 421-439. | MR 98g:53080 | Zbl 0891.53054

[3] T. Aubin, Equations du type Monge-Ampère sur les variétés kählériennes compactes. C.R.A.S. Paris, 283A (1976) 119. | MR 55 #6496 | Zbl 0333.53040

[4] T. Aubin, Nonlinear analysis on manifolds. Monge-Ampère Equations, Grund. Math. Wiss. 252, Springer, Berlin-Heildelberg-New York, 1982. | MR 85j:58002 | Zbl 0512.53044

[5] W. Barth, C. Peters and A. Van De Ven, Compact complex surfaces, Springer-Verlagh, Berlin-Heidelberg-New York-Tokyo, 1984. | MR 86c:32026 | Zbl 0718.14023

[6] F.A. Belgun, On the metric structure of non-Kähler complex surfaces, Preprint of Ecole Polytechnique (1998). | Zbl 0988.32017

[7] A. Besse, Géométrie rieamannienne en dimension 4, Séminaire A.Besse, 1978-1979, eds. Bérard-Bergery, Berger, Houzel, CEDIC/Fernand Nathan, 1981.

[8] A. Besse, Einstein Manifolds, Ergeb. Math. Grenzgeb., Vol. 10, Springer, Berlin-Heildelberg-New-York, 1987. | MR 88f:53087 | Zbl 0613.53001

[9] C. Boyer, Conformal duality and compact complex surfaces, Math. Ann., 274 (1986), 517-526. | MR 87i:53068 | Zbl 0571.32017

[10] A. Derdziński, Self-dual Kähler manifolds and Einstein manifolds of dimension four, Compositio Math., 49 (1983), 405-433. | Numdam | MR 84h:53060 | Zbl 0527.53030

[11] P. Gauduchon, Fibrés hermitiens à endomorphisme de Ricci non négatif, Bull. Soc. Math. France, 105 (1977), 113-140. | Numdam | MR 58 #6375 | Zbl 0382.53045

[12] P. Gauduchon, La 1-forme de torsion d'une variété hermitienne compacte, Math. Ann., 267 (1984), 495-518. | MR 87a:53101 | Zbl 0536.53066

[13] P. Gauduchon, Structures de Weyl-Einstein, espaces de twisteurs et variétés de type S1 ȕ S3, J. reine angew. Math., 469 (1995), 1-50. | MR 97d:53048 | Zbl 0858.53039

[14] P. Gauduchon and L. Ornea, Locally conformally Kähler metrics on Hopf surfaces, Ann. Inst. Fourier, 48-4 (1998), 1107-1127. | Numdam | MR 2000g:53088 | Zbl 0917.53025

[15] G. Grantcharov and O. Muškarov, Hermitian *-Einstein surfaces, Proc. Amer. Math. Soc. 120 (1994), 233-239. | MR 94b:53081 | Zbl 0796.53068

[16] G.R. Jensen, Homogeneous Einstein spaces of dimension 4, J. Differential Geom., 3 (1969), 309-349. | MR 41 #6100 | Zbl 0194.53203

[17] J. Kazdan and F. Warner, Curvature functions for compact 2-manifolds, Ann. of Math., 99 (1974), 203-219. | MR 49 #7949 | Zbl 0278.53031

[18] S. Kobayashi and K. Nomizu, Foundations of Differential Geometry I, II, Interscience Publishers, 1963. | Zbl 0119.37502

[19] C. Lebrun, Einstein Metrics on Complex Surfaces, in Geometry and Physics (Aarhus 1995), Eds. J. Andersen, J. Dupont, H. Pedersen and A. Swann, Lect. Notes in Pure Appl. Math., Marcel Dekker, 1996.

[20] P. Nurowski, Einstein equations and Cauchy-Riemann geometry, Ph. D. Thesis, SISSA/ISAS, Trieste (1993).

[21] D. Page, A compact rotating Gravitational Instanton, Phys. Lett., 79 B (1979), 235-238.

[22] L. Ornea and P. Piccinni, Induced Hopf bundles and Einstein metrics, in New developments in differential geometry, Budapest 1996, 295-305, Kluwer Acad. Publ., Dordrecht, 1999. | Zbl 0949.53033

[23] M. Pontecorvo, Uniformization of conformally flat Hermitian surfaces, Diff. Geom. and its Appl., 2 (1992), 295-305. | MR 94k:32052 | Zbl 0766.53052

[24] M. Przanowski and B. Broda, Locally Kähler Gravitational Instantons, Acta Phys. Pol., B14 (1983), 637-661.

[25] Y.T. Siu, Every K3 surface is Kähler, Invent. Math., 73 (1983), 139-150. | MR 84j:32036 | Zbl 0557.32004

[26] G. Tian, On Calabi's Conjecture for Complex Surfaces with positive First Chern Class, Invent. Math., 10, (1990), 101-172. | MR 91d:32042 | Zbl 0716.32019

[27] K.P. Tod, Cohomogeneity-One Metrics with Self-dual Weyl Tensor, Twistor Theory (S. Huggett, ed.), Marcel Dekker Inc., New York, 1995, pp. 171-184. | MR 95i:53056 | Zbl 0827.53017

[28] A. Todorov, Applications of the Kähler-Einstein Calabi-Yau metrics to moduli of K3 surfaces, Invent. Math., 61 (1980), 251-265. | MR 82k:32065 | Zbl 0472.14006

[29] F. Tricerri and L. Vanhecke, Curvature tensors on almost-Hermitian manifolds, Trans. Amer. Math. Soc., 267 (1981), 365-398. | MR 82j:53071 | Zbl 0484.53014

[30] I. Vaisman, On locally and globally conformal Kähler manifolds, Trans. Amer. Math. Soc., 262 (1980), 533-542. | MR 81j:53064 | Zbl 0446.53048

[31] I. Vaisman, Generalized Hopf manifolds, Geom. Dedicata, 13 (1982), 231-255. | MR 84g:53096 | Zbl 0506.53032

[32] I. Vaisman, Some curvature properties of complex surfaces, Ann. Mat. Pura Appl., 32 (1982), 1-18. | MR 84i:53064 | Zbl 0512.53058

[33] S-T. Yau, On the Ricci curvature of a compact Kähler manifold and the complex Monge-Ampère equation I, Comm. Pure Appl. Math., 31 (1978) 339-411. | MR 81d:53045 | Zbl 0369.53059